MAUDE Adverse Event Report: ZYNO MEDICAL, LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP SYSTEM; IV ADMINISTRATION SET

ZYNO MEDICAL, LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP SYSTEM; IV ADMINISTRATION SET
Model Number B2-70072-F
Medical Device Problem Codes Fluid/Blood Leak (1250); Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer has discarded the affected sets.No investigation can be performed.No results/conclusion is available.The complaint couldn't be confirmed.
 
Event or Problem Description
On 03/12/2020, a distributor of zyno medical reported a complaint.A user facility representative contacted the distributor stating that "an administration set model b2-70072-f lot number 19066630 was leaking from the filter." a patient was involved but not harmed.The device operator was a registered nurse.The medication being infused was keytruda.The contract manufacturer of the affected device is becton, dickinson and company.
 
Additional Manufacturer Narrative
Correction: two used sets were returned from the user to the distributor on (b)(6) 2020.The distributor sent the sets to the contract manufacturer for evaluation on (b)(6) /2020.Zyno medical is currently waiting for the evaluation results from the contract manufacturer.
 
Event or Problem Description
This is a follow-up for the initially filed mdr 3006575795-2020-00003.The associated zyno medical complaint number is (b)(4).On 04/06/2020, zyno medical received a letter from fda, which provides additional information regarding complaint (b)(4).The letter is to notify zyno medical regarding a report (mw5093332) in fda's medwatch program.The user reported the filter-leaking issue to fda on (b)(6) 2020 stating that " zyno medical administration set b2-70072-f filters have leaked chemotherapy from the filter 4 times in 2 week period at our practice leading to chemo spillage and product wastage".Zyno medical has already filed an initial mdr for this event on (b)(6) 2020.This follow-up report is to include the additional information provided by the fda letter and provide corrected data.
 
Additional Manufacturer Narrative
The contract manufacturer provided the investigation report on 07/07/2020.Trend review was performed for complaints and raw material.One complaint and one quality notice related to the reported failure were identified in a 1-year period.The actual device was tested and the leakage was observed.The reported issue was confirmed.Possible root cause can be the booster, which controlled the amplitude of the welder, was not operating adequately.This potentially lead to inadequate welding on the defective part.Quality alert was generated for qa and operator's awareness about this failure.Corrective actions had been completed to address the issue.
 
Event or Problem Description
This is the second mdr follow up for the initially filed mdr.

Brand Name
ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP SYSTEM
Common Device Name
IV ADMINISTRATION SET
Manufacturer (Section D)
ZYNO MEDICAL, LLC
177 pine street
natick, ma
MDR Report Key9871128
Report Number3006575795-2020-00003
Device Sequence Number526439
Product Code FPA
UDI-Device Identifier00814371020204
UDI-Public00814371020204
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K132841
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/21/2022
Device Model NumberB2-70072-F
Device Catalogue NumberB2-70072-F
Device Lot Number19066630
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2020
Supplement Date Received by Manufacturer04/06/2020
07/07/2020
Initial Report FDA Received Date03/24/2020
Supplement Report FDA Received Date04/16/2020
07/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1